MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)

CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Model Number 4406
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Inaccurate Information (4051)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial mdr.A follow up will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
False expiration date.The use-by date of december 31, 2030 on the delivery note does not match the use-by date on the clipper blades (blade item no.4406) october 1, 2024.
 
Event or Problem Description
False expiration date.
 
Additional Manufacturer Narrative
A photo of the packing slip was provided to our quality team for evaluation.The correct expiration date is the one located on the product and not on the packing slip.The reasoning for the incorrect expiration date on the packing slip was due to a wrong expiration date being entered into the lots system when the product was received from panasonic.This is due to manual shipment preparation, without having the expiry date from the supplier.The correct expiration date has been updated in the lots system.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
SURGICAL CLIPPER BLADE
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key11335114
Report Number1423507-2021-00004
Device Sequence Number19038379
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2024
Device Model Number4406
Device Catalogue Number4406
Device Lot Number1019
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date07/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;